Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 36, NWS Atlanta, GA

June 9, 2015Clayton County, Fayette County, Georgia

NWS Atlanta, GA issued this river flood warning at Jun 9, 2015, 10:42 PM EDT for Clayton County, Fayette County, Georgia. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2015, 10:42 PM EDT (02:42 UTC)
Expired
Jun 10, 2015, 6:00 AM EDT
In force
7 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Clayton County, GA, Fayette County, GA

The radar

The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Morning Creek near North Fayetteville (MCFG1).

Action stage
12 ft
Minor stage
14 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344327, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WGUS82 KFFC 100242
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT TUE JUN 9 2015

GAC063-113-101642-
/O.NEW.KFFC.FL.W.0036.150610T0242Z-000000T0000Z/
/MCFG1.1.ER.150610T0200Z.150610T0215Z.000000T0000Z.UU/
1042 PM EDT TUE JUN 9 2015

* Morning Creek in North Fayetteville should crest by 2AM and fall below
  flood stage by daybreak.
* At 10PM Tuesday the stage was 12.4 feet...and rising.
* Flood stage is 12.0 feet.
* At 12.0 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and natural flood plain along the creek upstream and 
  downstream from the gage at West Bridge Road. The backyards of some
  homes off of the road downstream from the bridge begin to flood.

&&

LAT...LON MISSING


$$
1 follow-up statement
964 
WGUS82 KFFC 101000
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 AM EDT WED JUN 10 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Morning Creek near North Fayetteville affecting Clayton and 
  Fayette Counties

 
GAC063-113-101030-
/O.CAN.KFFC.FL.W.0036.000000T0000Z-150610T1000Z/
/MCFG1.1.ER.150610T0200Z.150610T0415Z.150610T0855Z.UU/
600 AM EDT WED JUN 10 2015

The Flood Warning is cancelled for
  The Morning Creek near North Fayetteville.
* This takes affect immediately.
* Until Wednesday December 31.
* At 05AM Wednesday the stage was 11.6 feet...and 
  falling.
* Flood stage is 12 feet.
* The creek will continue to fall.
* At 12.0 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and natural flood plain along the creek upstream and 
  downstream from the gage at West Bridge Road. The backyards of some
  homes off of the road downstream from the bridge begin to flood.

&&

LAT...LON MISSING


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 9, 8:45 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 9, 8:45 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT TUE JUN 9 2015

.PREV DISCUSSION... /ISSUED 357 PM EDT TUE JUN 9 2015/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE CWA AGAIN
THIS AFTERNOON...PRIMARILY IN CENTRAL GEORGIA AHEAD OF A SURFACE
FRONT. WITH PLENTY OF HEAT AND RESULTANT INSTABILITY ACROSS THE
AREA SOME OF THE STORMS HAVE REACHED SEVERE LIMITS. THESE SHOWERS
AND STORMS WILL CONTINUE THROUGH THE EVENING HOURS BEFORE BEGINNING
TO DIMINISH AFTER SUNSET. SOME ISOLATED SHOWERS AND A COUPLE STORMS
COULD LINGER TONIGHT IN CENTRAL GEORGIA.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TOMORROW AS
THE WEAKENING FRONT WILL BE STATIONARY AND PROVIDE FOCUS FOR
DEVELOPMENT IN CENTRAL GEORGIA. CANNOT RULE OUT SOME STRONG STORMS
ACROSS IN THIS VICINITY ONCE AGAIN DURING THE HEATING IN THE
AFTERNOON AND EVENING HOURS WEDNESDAY.

TEMPERATURES WILL NOT BE TOO FAR ABOVE AVERAGE...THOUGH IT WILL FEEL
QUITE MUGGY.

RW

LONG TERM /THURSDAY THROUGH TUESDAY/...

NO CHANGES WERE MADE TO THE EXTENDED. RIDGE GRADUALLY BUILDS IN
THROUGH THE END OF THE PERIOD. PATTERN BECOMES MORE DIURNAL FROM
THE END OF THE WEEK AND BEYOND. PREVIOUS DISCUSSION IS INCLUDED
BELOW.

41

LONG TERM /338 AM EDT TUE JUN 9 2015 /... NO MAJOR CHANGES WERE
NOTED IN THE OVERALL PATTERN THROUGH THE EXTENDED... AS MODELS
CONTINUE TO SHOW GOOD AGREEMENT WITH AN ONGOING ACTIVE WEATHER
PATTERN EXPECTED FOR THURSDAY AND INTO FRIDAY. THEN HIGH PRESSURE
BUILDS IN FROM THE EAST AND WARRANTS REDUCED OVER THE WEEKEND AND
FIRST OF NEXT WEEK. THEREFORE... STILL LOOKING AT ABOVE NORMAL
POPS THROUGH END WEEK... THEN ONLY A SLIGHT CHANCE OF MAINLY
AFTERNOON AND EVENING CONVECTION OVER THE WEEKEND AND ON MONDAY...
EXCEPT MAYBE SLIGHTLY HIGHER CHANCES IN THE NORTH GEORGIA
MOUNTAINS DUE TO OROGRAPHIC LIFT. A WEAK WIND SHEARED ENVIRONMENT
CONTINUES TO SUGGEST MAINLY UNORGANIZED DIURNALLY DRIVEN
CONVECTION EACH DAY... WITH MOST STORMS REMAINING BELOW SEVERE
LIMITS. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED SEVERE STORM
AS A WARM SOUTHWEST FLOW ON THURSDAY... THEN INCREASING HIGH
PRESSURE INFLUENCE FRIDAY THROUGH MONDAY ALL HELP PUSH DAYTIME
HIGHS INTO THE UPPER 80S AND 90S... RESULTING IN AT LEAST
2000-2500 J/KG OF MUCAPE EACH DAY. ALL INTEREST WITH OUTDOOR
PLANS... ESPECIALLY THIS WEEKEND... ARE ENCOURAGED TO CLOSELY
MONITOR THE RADAR BEFORE VENTURING OUTDOORS DESPITE THE LOW RAIN
CHANCES.

39

&&

.AVIATION...
00Z UPDATE...
WITH THE SUN GOING DOWN...SO ARE THE STORMS. LOOKS LIKE I CAN
PULL ANY MENTION OF PRECIP OUT OF THE TAFS FOR THE REST OF THE
NIGHT AS THE FEW STORMS THAT ARE LEFT WILL NOT AFFECT THE
AIRPORTS AS THEY DISSIPATE. EXPECT SOME FEW TO SCT MID LEVEL
CLOUDS OVER NIGHT BUT NOTHING MAJOR. WILL SEE AFTERNOON CU POP
BACK UP AROUND 16-18Z WED WITH MORE SHRA/TSRA EXPECTED BETWEEN
18-00Z. WINDS SHOULD STAY OUT OF THE SW AT 10KT OR LESS. WILL SEE
SOME GUST TO 20KT IN AND AROUND ANY CONVECTIVE ACTIVITY WED
AFTERNOON.

//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  88  69  89 /  30  30  20  40
ATLANTA         70  86  71  87 /  30  40  30  50
BLAIRSVILLE     62  83  64  83 /  20  20  20  50
CARTERSVILLE    67  87  68  87 /  20  30  20  50
COLUMBUS        69  86  70  89 /  40  50  30  50
GAINESVILLE     68  85  69  86 /  20  20  20  50
MACON           68  88  69  90 /  40  40  30  50
ROME            67  88  68  88 /  20  20  20  50
PEACHTREE CITY  68  86  69  87 /  30  50  30  50
VIDALIA         71  89  71  90 /  40  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
AVIATION...01
Hazardous weather outlook, Jun 9, 8:57 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EDT TUE JUN 9 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
857 PM EDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE
ACROSS NORTH AND CENTRAL GEORGIA WEDNESDAY THROUGH FRIDAY. THEN
HIGH PRESSURE BUILDS OVER THE STATE AND HELP HOLD CONVECTION TO
MAINLY ISOLATED IN COVERAGE OVER THE WEEKEND AND INTO MONDAY. AN
ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING MAX
DAYTIME HEATING EACH DAY... WITH THE MAIN THREATS BEING DAMAGING
WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 9, 6:59 PM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT TUE JUN 9 2015

GAZ041-042-092330-
CARROLL GA-HARALSON GA-
659 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS
AND HEAVY RAIN IN CARROLL AND HARALSON COUNTIES UNTIL 730 PM EDT...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUCHANAN...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CARROLL AND HARALSON COUNTIES THROUGH 730 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...BREMEN...TEMPLE...WACO...FELTON...DRAKETOWN AND EUBANK
LAKE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. DRIVERS SHOULD ALSO USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. SLOW DOWN AND INCREASE
THE DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU.

LAT...LON 3391 8520 3390 8519 3390 8504 3381 8504
      3379 8494 3378 8490 3377 8490 3371 8505
      3369 8522 3388 8527
TIME...MOT...LOC 2257Z 315DEG 11KT 3384 8512
Special weather statement, Jun 9, 7:12 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT TUE JUN 9 2015

GAZ030-041-092345-
HARALSON GA-POLK GA-
712 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HARALSON AND POLK COUNTIES UNTIL 745 PM EDT...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MARS HILLS...OR 8 MILES WEST OF BUCHANAN...
MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS HARALSON AND POLK COUNTIES THROUGH 745 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALLAPOOSA.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3396 8527 3391 8520 3388 8527 3368 8522
      3367 8534 3393 8539
TIME...MOT...LOC 2312Z 336DEG 16KT 3385 8533
Local storm report, Jun 9, 7:28 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     ROCKMART                34.00N  85.04W
06/09/2015                   POLK               GA   EMERGENCY MNGR

            A FEW TREES DOWN IN ROCKMART.

&&

EVENT NUMBER FFC1500358

NLIST
Local storm report, Jun 9, 7:33 PM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
733 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     ARAGON                  34.04N  85.06W
06/09/2015                   POLK               GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN ARAGON.

&&

EVENT NUMBER FFC1500359

NLIST
Special weather statement, Jun 9, 7:51 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT TUE JUN 9 2015

GAZ041-042-100015-
CARROLL GA-HARALSON GA-
751 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS...PEA SIZED HAIL AND
HEAVY RAIN IN CARROLL AND HARALSON COUNTIES UNTIL 815 PM EDT...

AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOUNT ZION...OR 10 MILES SOUTHWEST OF
BUCHANAN...MOVING SOUTH AT 15 MPH.

A QUICK 1 TO 2 INCHES OF RAINFALL CAN BE EXPECTED ACROSS CARROLL AND
HARALSON COUNTIES...INCLUDING AREAS AROUND CARROLLTON...BREMEN...
TALLAPOOSA...BOWDON...MOUNT ZION...WACO...JOHN TANNER STATE PARK AND
BOWDON JUNCTION. LOCALLY HIGHER VALUES ARE POSSIBLE ALONG WITH MINOR
FLOODING POTENTIAL.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3374 8511 3350 8503 3348 8530 3372 8535
      3374 8535
TIME...MOT...LOC 2349Z 002DEG 12KT 3367 8526
Local storm report, Jun 9, 8:55 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     LAKEVIEW                34.98N  85.26W
06/08/2015                   CATOOSA            GA   EMERGENCY MNGR

            TREES DOWN ON 6 HOMES IN LAKEVIEW. POWERLINES DOWN
            ALSO.

0643 PM     TSTM WND DMG     HINKLES                 34.91N  85.39W
06/08/2015                   WALKER             GA   911 CALL CENTER

            911 CENTER REPORTED ONE TREE DOWN ON A HOUSE NEAR
            LOOKOUT MOUNTAIN.

0655 PM     TSTM WND DMG     ROSSVILLE               34.98N  85.29W
06/08/2015                   WALKER             GA   911 CALL CENTER

            911 CENTER REPORTED APPROXIMATELY 30 TREES DOWN IN THE
            ROSSVILLE AREA.

0700 PM     TSTM WND GST     OLD FORT ESTATES        34.95N  85.24W
06/08/2015  M62 MPH          CATOOSA            GA   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED A 62 MPH RECORDED GUST
            AT BATTLEFIELD PARKWAY AND FANT DRIVE.

0830 PM     TSTM WND DMG     SUMMERVILLE             34.48N  85.35W
06/08/2015                   CHATTOOGA          GA   911 CALL CENTER

            911 CENTER REPORTED ONE TREE DOWN ON LEWIS STREET IN
            SUMMERVILLE.

0833 PM     TSTM WND DMG     1 S WARING              34.82N  84.97W
06/08/2015                   WHITFIELD          GA   EMERGENCY MNGR

            ONE TREE DOWN AT THE INTERSECTION OF NEELY ROAD AND
            REED ROAD

0836 PM     TSTM WND DMG     1 NE WELCOME HILL       34.58N  85.31W
06/08/2015                   CHATTOOGA          GA   911 CALL CENTER

            911 CENTER REPORTED ONE TREE DOWN ON RIDGEWAY DRIVE AND
            HENDERSON ROAD.

0836 PM     TSTM WND DMG     2 W WELCOME HILL        34.57N  85.35W
06/08/2015                   CHATTOOGA          GA   911 CALL CENTER

            911 CENTER REPORTED ONE TREE DOWN ON CENTER POST ROAD
            AND CUMMINGS ROAD.

0420 AM     TSTM WND DMG     1 E HOLLY SPRINGS       34.18N  84.48W
06/09/2015                   CHEROKEE           GA   EMERGENCY MNGR

            THE CHEROKEE COUNTY EMERGENCY MANAGER REPORTED
            TREES...POWER LINES AND POWER POLES DOWN AND BLOCKING
            NEW LIGHT ROAD.

0315 PM     TSTM WND DMG     HAMILTON                32.76N  84.88W
06/09/2015                   HARRIS             GA   EMERGENCY MNGR

            SEVERAL TREES DOWN

0315 PM     HAIL             HAMILTON                32.76N  84.88W
06/09/2015  E0.75 INCH       HARRIS             GA   EMERGENCY MNGR

0318 PM     TSTM WND DMG     CABBAGE TOWN            33.74N  84.37W
06/09/2015                   FULTON             GA   EMERGENCY MNGR

            TREE DOWN ALONG INTERSTATE 20 NEAR GLENWOOD ROAD

0324 PM     TSTM WND DMG     1 S WILLIAMSON          33.17N  84.36W
06/09/2015                   PIKE               GA   EMERGENCY MNGR

            TREES DOWN ALONG HWY 362...LITTLE STREET....AND MIDLAND
            STREET

0329 PM     TSTM WND DMG     1 SE BUCKHEAD           33.83N  84.37W
06/09/2015                   FULTON             GA   BROADCAST MEDIA

            TREE DOWN ON A CAR IN BUCKHEAD

0336 PM     TSTM WND DMG     2 SW THIGPEN            33.49N  82.67W
06/09/2015                   WARREN             GA   911 CALL CENTER

            MULTIPLE TREES DOWN NEAR INTERSTATE 20 AND ALONG RIDGE
            ROAD.

0350 PM     HAIL             1 NNW UNIVERSITY ESTATE 33.60N  84.34W
06/09/2015  E0.88 INCH       CLAYTON            GA   TRAINED SPOTTER

            LEAVES SHREDDED DUE TO PENNY TO NICKEL-SIZED
            HAIL...ABOUT A MILE NORTH OF MORROW. LASTED APPROX. 8
            MINUTES. WEB REPORT.

0354 PM     HAIL             TWIN CHAPEL             32.57N  84.97W
06/09/2015  E1.00 INCH       MUSCOGEE           GA   PUBLIC

            DIME TO QUARTER SIZE HAIL. REPORT FROM SUMMIT GAS
            STATION. TIME ESTIMATED FROM RADAR.

0412 PM     TSTM WND DMG     1 NW APALACHEE          33.69N  83.44W
06/09/2015                   MORGAN             GA   911 CALL CENTER

            SEVERAL TREES DOWN ON PARSONAGE ROAD JUST NORTHWEST OF
            APALACHEE. REPORT FROM 911 CENTER. TIME ESTIMATED FROM
            RADAR.

0447 PM     TSTM WND DMG     SOCIAL CIRCLE           33.66N  83.72W
06/09/2015                   WALTON             GA   911 CALL CENTER

            TREES AND POWERLINES DOWN IN AN AREA EXTENDING FROM
            SOCIAL CIRCLE TO JERSEY

0500 PM     TSTM WND DMG     SUGAR CREEK             33.61N  83.37W
06/09/2015                   MORGAN             GA   911 CALL CENTER

            TREES DOWN ALONG BEAVER DAM ROAD....SEVERAL DOWN ALONG
            ATLANTA HWY...POWERLINES DOWN ALONG BRIAR CREEK ROAD AND
            GREENSBORO ROAD

0612 PM     TSTM WND DMG     ARAGON                  34.04N  85.06W
06/09/2015                   POLK               GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN ARAGON.

0618 PM     TSTM WND DMG     ROCKMART                34.00N  85.04W
06/09/2015                   POLK               GA   EMERGENCY MNGR

            A FEW TREES DOWN IN ROCKMART.

&&

EVENT NUMBER FFC1500335 FFC1500341 FFC1500342 FFC1500336 FFC1500337
FFC1500340 FFC1500338 FFC1500339 FFC1500343 FFC1500344 FFC1500345
FFC1500353 FFC1500346 FFC1500356 FFC1500351 FFC1500355 FFC1500352
FFC1500349 FFC1500357 FFC1500354 FFC1500359 FFC1500358

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:31 PM EDTSpecial Weather StatementFFCJohnson, Laurens29 min
Jun 10, 3:19 PM EDTSpecial Weather StatementFFCJohnson26 min
Jun 10, 4:24 PM EDTSpecial Weather StatementFFCGwinnett36 min
Jun 10, 4:35 PM EDTSpecial Weather StatementFFCMurray25 min
Jun 10, 5:32 PM EDTSpecial Weather StatementFFCToombs28 min
Jun 10, 7:14 PM EDTSpecial Weather StatementFFCSchley, Webster31 min

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.